# SDR 97ZZZX4373

- Difficulty date: September 17, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Pwa JT8D217A
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Stator
- Part number: 500588701
- Condition: Damaged
- Location: 7th Stage
- Component: 716728
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE REMOVED FROM SERVICE DUE TO TURBINE FAILURE.  DISASSEMBLY OF THE ENGINE REVEALED HEAVY INTERNAL FAILURE OF THE HIGH COMPRESSOR STATOR AND ROTOR BEGINNING WITH 7TH STAGE.  FAILURE INVESTIGATION IS IN PROGRESS AT GREENWICH.
